Cart (Loading....) | Create Account
Close category search window

New Results for Studying a Certain Class of Nonlinear Delay Differential Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Daoyi Xu ; Yangtze Center of Math., Sichuan Univ., Chengdu, China ; Liguang Xu

The main aim of this technical note is to present a new approach to studying the asymptotic behavior of nonlinear delay differential systems. Firstly, we develop a new nonlinear delay differential inequality which will be more effective and interesting than earlier ones in. Then we establish a new generalized Barbalat's lemma which can extend and improve earlier ones in. Finally, by combining the obtained generalized Barbalat's lemma with the nonlinear delay differential inequality, we obtain the attracting set and invariant set of the nonlinear delay differential systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 7 )

Date of Publication:

July 2010

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.